Journal of Mathematical Finance

Volume 2, Issue 4 (November 2012)

ISSN Print: 2162-2434   ISSN Online: 2162-2442

Google-based Impact Factor: 1.03  Citations  h5-index & Ranking

Expected Stock Returns and Option-Implied Rate of Return

HTML  XML Download Download as PDF (Size: 239KB)  PP. 169-279  
DOI: 10.4236/jmf.2012.24030    7,046 Downloads   11,838 Views  
Author(s)

ABSTRACT

This paper examines the predictability of implied required rate of return (ROI) of individual stock in the cross-section of stock returns. The required rate of return of each stock is implied using its corresponding stock options and used in estimating the fundamental value of stock. The study finds that stocks with low price to fundamental value have higher future returns. The inferred ROIOI

Share and Cite:

S. Ze-To, "Expected Stock Returns and Option-Implied Rate of Return," Journal of Mathematical Finance, Vol. 2 No. 4, 2012, pp. 169-279. doi: 10.4236/jmf.2012.24030.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.